# SDR VJ9800143

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: 1A20920130921
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT ADF ANTENNA CORRODED BEYOND LIMIT AFTER REMOVAL OF CORROSION IAW SRM 51-01.  REMOVED OVERHEAD CEILING PANELS AND AIR CONDITIONING DUCTS FOR ACCESS.  REPAIRED FUSELAGE SKIN IAW DC9 SRM 53-04, FIG 29, REINSTALLED DUCTS AND PANELS IAW DC9 MM 25-22-0, 25-28-0 AND 20-11-0.  DOUBLER 28.5 BY 16 INCHES AND FINGER DOUBLERS 28.5 BY 3 INCHES.
